# SDR DL72S990361

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED AFT CARGO COMPT LT FRAME DENTED AT STA 950B ABOVE STR 26L.  REMOVED DAMAGED PER SRM 53-10-4 FIG 27.  DYE PENETRANT CHECKED PER PS 900-6-3, NO CRACKS NOTED.  DRILLED NEW DUCT PER SRM 53-10-4 FIG 27.  REMOVED WEB FROM STA 950A TO 950B AT STR 25L.  INSTALLED PER SRM 53-10-4 FIG 27.
